# SDR AALA202309050300

- Difficulty date: September 4, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 16,745 hours, 40,119 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURN TO MSP. AIRCRAFT LANDED SAFELY. AFTER TAKE OFF RIGHT FILTER BYPASS LIGHT CAME ON. THEN LEFT FILTER BYPASS ALSO CAME ON. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN).
